Share Facebook


03-19-2015, 12:55 AM   #1
Nyx
Moderator
 
Nyx's Avatar
 
Join Date: Jan 2010
Location: Barrie, Ontario

My Support Groups:
Bruising?

Hello everyone!

I just finished my second Remicade infusion and I'm feeling great so far. The only thing is that I've noticed that I have a lot of bruises on my legs that I have no idea how I got. I don't remember crashing into anything, or being beaten lately...lol Is this possibly a side effect? Besides that, the only other things I've experienced is achiness the day after and feeling kind of run down.
__________________
Cindy

Crohn's Diagnosis: May 2006
Current meds: none
Surgeries: Colostomy, December 2009

"Never trust a fart." Jack Nicholson, The Bucket List

Oscar is awesome! Loving my life with my stoma (with a hint of poo)!!

03-19-2015, 04:12 AM   #2
Jennifer
Adminstrator
 
Jennifer's Avatar
It is a possible side effect although it's listed as rare according to Moyo Clinic http://www.mayoclinic.org/drugs-supp...s/drg-20068387 so I'd let your doctor know about it just to be on the safe side. Many of us have experienced that from Crohn's itself though (I have as well). I've had bruising up and down my shins off and on since I was a kid. Where are your bruises located and how large are they? Could it possibly be Erythema Nodosum?
__________________
Diagnosis: Crohn's in 1991 at age 9
Surgeries: 1 Small Bowel Resection in 1999; Central IV in 1991-92
Meds for CD: 6MP 50mg
Things I take: Tenormin 25mg (PVCs and Tachycardia), Junel, Tylenol 3, Omeprazole 20mg 2/day, Klonopin 1mg 2/day (anxiety), Restoril 15mg (insomnia), Claritin 20mg
Currently in: REMISSION Thought it was a flare but it's just scar tissue from my resection. Dealing with a stricture. Remission from my resection, 17 years and counting.
03-19-2015, 08:06 AM   #3
FrozenGirl
Senior Member
 
FrozenGirl's Avatar
I always seem to be finding lots of little bruises on my legs that I have no idea how they got there. It did seem to get worse when I started Remicade however I have always been a fairly easy bruiser. I do know a general run down feeling is common though.
__________________
Dx: Ulcerative Colitis, Nov 2013
Currently on:
Mezavant 4.8g
Vitamin D 1000iu
Calcium
Tecta 40mg
Remicade: 600mg, every 4 weeks
Methotrexate: 15 mg (injection)
03-19-2015, 11:36 AM   #4
Nyx
Moderator
 
Nyx's Avatar
 
Join Date: Jan 2010
Location: Barrie, Ontario

My Support Groups:
The bruises are on my shins and range from very small, to one quite big one (about 3" around). I'm not overly concerned about them, was just shocked to see them all appear in one day it seems.
03-19-2015, 05:24 PM   #5
SCCrohnie
Senior Member
 
SCCrohnie's Avatar
 
Join Date: Mar 2014
Location: Fort Mill, South Carolina

My Support Groups:
I had the same thing happen to me recently, although while taking another biologic called Cimzia. I let my doctor know about it but it cleared up on its own after 2-3 months.
03-19-2015, 05:38 PM   #6
Jennifer
Adminstrator
 
Jennifer's Avatar
Maybe you could take a picture of it and show it to your doctor in case it goes away by the time you see them. If you had a bruise that large without anything at all causing it then I'd tell the doctor about it to be on the safe side.
Reply

Thread Tools


All times are GMT -5. The time now is 02:31 AM.
Copyright 2006-2017 Crohnsforum.com